RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 2, Pages 283–288 (Mi dan8209)  

MATHEMATICS

A solution of Proizvolov's problem of covering a multidimensional polyhedron by pyramids, and its generalizations

G. A. Gal'perin

Central Research and Design and Experimental Institute of the organization, mechanization and technical assistance to construction, Moscow

Full text: PDF file (851 kB)

Bibliographic databases:
UDC: 513
Presented: А. Д. Александров
Received: 19.11.1985

Citation: G. A. Gal'perin, “A solution of Proizvolov's problem of covering a multidimensional polyhedron by pyramids, and its generalizations”, Dokl. Akad. Nauk SSSR, 293:2 (1987), 283–288

Citation in format AMSBIB
\Bibitem{Gal87}
\by G.~A.~Gal'perin
\paper A solution of Proizvolov's problem of covering a multidimensional
polyhedron by pyramids, and its generalizations
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 2
\pages 283--288
\mathnet{http://mi.mathnet.ru/dan8209}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=884033}
\zmath{https://zbmath.org/?q=an:0634.52006}


Linking options:
  • http://mi.mathnet.ru/eng/dan8209
  • http://mi.mathnet.ru/eng/dan/v293/i2/p283

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019